Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sharp stomach pains, tried Miralax, put off milk, UTI negative, no help. Headaches, dizziness also. Causes ?

my 6 year old has been having sharp stomach pains all over for almost 2 months now they started out her and there but have become pretty much non stop. our dr took her off milk that had no effect, she was tested for uti neg, put on miralax no help. we also add prunes and more apple juice to her diet but nothing has helped. we do have an appt w a gi specialist at childrens in a few days. how ever she has had several episode of dizzness she says she does not feel steady. when it started she was very congested she has terrible allergies so our dr added flonase to the singulair and alegra she already takes. it has not seamed to help w the dizziness only the congestion. She has also been having headaches . most recently she has been having leg pain, but she usually does when she is fixing to start growing. thurs however she complained of her legs being numb it didnt last long and she had been sitting funny on the floor. then fri morning she woke up and said she couldnt feel her legs, but the more i taked/questioned her it seamed more like numbness and went away after getting up and walking around. she said her feet were numb friday night. what could possibly be causing this. she is adopted so i am unaware of all her family medical history.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your concern. As no definite conclusion has been drawn by the treating doctor and the symptoms described by you, I suggest that the following investigations be done to rule out various possible causes:
1. Stool routine examination
2. Ultrasound of the whole abdomen
3. Neurological examination.
If the above come out to be normal then a psychological assessment should be done. Enquiry from her school may throw some light on any problem that may have arisen there between the friends or with any particular teacher.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor